Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 11, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 19, 2018, 2:54 PM CDT for Calhoun County, Cleburne County, Talladega County, Alabama. It was in force for 81 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 2:54 PM CDT (19:54 UTC)
- Expired
- Mar 19, 2018, 4:15 PM CDT
- In force
- 81 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Calhoun County, AL, Cleburne County, AL, Talladega County, AL
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 3:03 PM CDT | HAIL 1 | 2 Nw Camp Mac, AL | QUARTER SIZED HAIL ACCUMULATED ON THE GROUND. |
| Mar 19, 3:04 PM CDT | HAIL 1 | Oxford, AL | QUARTER SIZED HAIL REPORTED NEAR OXFORD. |
| Mar 19, 3:10 PM CDT | HAIL 1.5 | Mount Cheaha, AL | ESTIMATED PING PONG BALL TO GOLF BALL SIZED HAIL. |
| Mar 19, 3:14 PM CDT | HAIL 1.5 | 3 Nne Mount Cheaha, AL | PING PONG BALL SIZED HAIL COVERING DRIVEWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
322
WUUS54 KBMX 191954
SVRBMX
ALC015-029-121-192115-
/O.NEW.KBMX.SV.W.0011.180319T1954Z-180319T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
254 PM CDT MON MAR 19 2018
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Northeastern Talladega County in east central Alabama...
Southeastern Calhoun County in east central Alabama...
Cleburne County in east central Alabama...
* Until 415 PM CDT
* At 253 PM CDT, a severe thunderstorm was located over Munford, or 9
miles northeast of Talladega, moving east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
* Locations impacted include...
Anniston, Oxford, Talladega, Heflin, Cobb Town, West End-Cobb Town,
Lincoln, Munford, Hobson City, Ranburne, Fruithurst, Edwardsville,
Talladega Superspeedway, Anniston Regional Airport, Talladega
Municipal Airport, Grant Town, Muscadine, Abernathy, Oxford Lake
and Bynum.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8535 3349 8536 3350 8576 3347 8578
3347 8589 3350 8585 3350 8590 3346 8591
3345 8607 3360 8609 3381 8537 3348 8531
TIME...MOT...LOC 1953Z 261DEG 29KT 3353 8599
HAIL...1.00IN
WIND...<50MPH
$$
17/KLAWS3 follow-up statements
603
WWUS54 KBMX 192015
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
315 PM CDT MON MAR 19 2018
ALC121-192024-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-180319T2115Z/
Talladega AL-
315 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALLADEGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3350 8535 3349 8536 3350 8576 3348 8577
3348 8578 3347 8578 3347 8586 3349 8587
3349 8585 3354 8580 3359 8580 3359 8584
3381 8537 3349 8531
TIME...MOT...LOC 2014Z 261DEG 29KT 3356 8578
$$
ALC015-029-192115-
/O.CON.KBMX.SV.W.0011.000000T0000Z-180319T2115Z/
Calhoun AL-Cleburne AL-
315 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN CALHOUN AND CLEBURNE COUNTIES...
At 314 PM CDT, a severe thunderstorm was located near Oxford, moving
east at 35 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Anniston, Oxford, Heflin, Ranburne, Fruithurst, Edwardsville,
Muscadine, Abernathy, Mount Cheaha, Hollis Crossroads, Trickem, Lake
Cleburne, Dearmanville, I 20 Welcome Center, Micaville, Chalafinnee
and Camp Sequoyah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8535 3349 8536 3350 8576 3348 8577
3348 8578 3347 8578 3347 8586 3349 8587
3349 8585 3354 8580 3359 8580 3359 8584
3381 8537 3349 8531
TIME...MOT...LOC 2014Z 261DEG 29KT 3356 8578
HAIL...1.75IN
WIND...<50MPH
$$
17/KLAWS547
WWUS54 KBMX 192023
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
323 PM CDT MON MAR 19 2018
ALC015-192032-
/O.CAN.KBMX.SV.W.0011.000000T0000Z-180319T2115Z/
Calhoun AL-
323 PM CDT MON MAR 19 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3350 8535 3349 8536 3350 8576 3356 8574
3360 8574 3360 8572 3361 8572 3361 8569
3363 8569 3363 8566 3365 8564 3368 8564
3381 8537 3349 8531
TIME...MOT...LOC 2022Z 261DEG 29KT 3357 8570
$$
ALC029-192115-
/O.CON.KBMX.SV.W.0011.000000T0000Z-180319T2115Z/
Cleburne AL-
323 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR CLEBURNE COUNTY...
At 322 PM CDT, a severe thunderstorm was located 7 miles east of
Oxford Lake, or 7 miles east of Oxford, moving east at 35 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations impacted include...
Heflin, Ranburne, Fruithurst, Edwardsville, Muscadine, Abernathy,
Hollis Crossroads, Trickem, Lake Cleburne, I 20 Welcome Center,
Micaville, Chalafinnee and Camp Sequoyah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3350 8535 3349 8536 3350 8576 3356 8574
3360 8574 3360 8572 3361 8572 3361 8569
3363 8569 3363 8566 3365 8564 3368 8564
3381 8537 3349 8531
TIME...MOT...LOC 2022Z 261DEG 29KT 3357 8570
HAIL...1.75IN
WIND...<50MPH
$$
17/KLAWS844
WWUS54 KBMX 192037
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
337 PM CDT MON MAR 19 2018
ALC029-192115-
/O.CON.KBMX.SV.W.0011.000000T0000Z-180319T2115Z/
Cleburne AL-
337 PM CDT MON MAR 19 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR SOUTHEASTERN CLEBURNE COUNTY...
At 337 PM CDT, a severe thunderstorm was located near Heflin, moving
east at 35 mph.
HAZARD...Quarter size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations impacted include...
Ranburne, Trickem, Hollis Crossroads and Micaville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for east central
Alabama.
LAT...LON 3350 8535 3349 8536 3350 8565 3355 8564
3364 8534 3349 8531
TIME...MOT...LOC 2037Z 261DEG 29KT 3359 8556
HAIL...1.00IN
WIND...<50MPH
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 19, 1:02 PM CDT, 1 hour 52 minutes earlier.
Area forecast discussion, Mar 19, 1:02 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 102 PM CDT Mon Mar 19 2018 .UPDATE... MESOSCALE UPDATE. && .SHORT TERM... The warm front has moved through much of Central AL this morning. The frontal boundary can be denoted in the ground clutter from KBMX. Behind this warm front, we've been able to mix out a lot of the stratus that had been hanging around this morning resulting in clearing skies and sunshine. Here at EET, we've warmed to 75 over 65 with the dewpoints mixing out more (dewpoint was 67 an hour ago or so). To our west, a boundary has moved through MS and is entering western portions of Central AL. This boundary has been able to tap into the instability in the wake of the warm front, sparking some convection. This is expected to continue to move eastward across the area, initiating some thunderstorms over the next few hours. The 16z HRRR initialized well, and has a few of these thunderstorms developing through about 4-5pm CT. Severity of these storms is uncertain. With increasing instability this afternoon, I wouldn't be surprised to see some of these storm produce hail and gusty winds. The 18z special sounding from BMX is showing right at 3000 J/kg CAPE, but the LLJ is still further west, closer to the dryline in MS, so the low level shear isn't impressive. Therefore, the tornado threat with these scattered storms is limited. The main concern remains for later this afternoon/evening and into the nighttime hours. The dryline has moved across the MS river in the past hour and will continue to push eastward. The higher resolution models and convective-allowing models show a broken line of individual cells developing along this dryline and moving through AL. By this time, the LLJ will have moved into the area as well, creating quite a bit of curvature in the forecast hodographs. 0-3km SRH is expected to exceed 400 by 7pm (0-1km SRH exceed 250) across much of North- Central AL, which is what led to the increase to a Moderate Risk. Expected impacts remain very similar to previous thinking - tornadoes (some may be strong), large hail up to tennis ball sized, and damaging winds. This line of storms will move from the northwest to southeast through tonight and should move out of our area by the midnight to 2am timeframe. 25/Owen Previous short-term discussion:Today and Tonight. Confidence is increasing in the severe weather potential for this afternoon and evening. The threat for tornadoes has also increased, and a strong tornado or two will be possible across northern portions of Central Alabama as well. It now appears that there may be two waves of severe weather, with a first wave during the early/mid afternoon hours which is more isolated/conditional, followed by the main wave during the late afternoon/evening hours. The severe weather starting time was bumped earlier to 2 PM to account for the first wave, while the second wave has trended a bit slower resulting in the ending time being pushed back to 2 AM, mainly for southern/eastern areas. More on these waves below. A lead shortwave is currently pushing into western portions of the state, indicated by pronounced drying in mid-level water vapor imagery. This is producing some light showers north of the warm front, with an MCS now well southeast of the area over the FL panhandle and southern GA. The radar is clear over southern MS and LA, suggesting the warm front should not have much trouble lifting northward. Scattered clusters of warm advection thunderstorms are located over northern MS and western TN. It's not out of the question that these could clip far northwest portions of Central Alabama during the early morning hours with the possibility of hail. Further west, a broken pre-frontal line of storms is located over far eastern OK and into far NE TX ahead of the main upper low of interest. These are expected to lift well northeast of Central AL. Will note that they extend a bit further south than expected, so that is something to monitor, but the southern end will probably weaken as it encounters a more stable air mass over AR and northern LA. The surface low is located over northern OK, with an occluded front extending southward to a triple point near where OK/AR/TX come together. A cold front/dry line extends southward from the triple point. A warm front extends eastward all the way into far southern Central Alabama. Patchy fog will be possible this morning along and north of the warm front with a low stratus deck over the area as well. The warm front should lift northward this morning with broken sunshine developing. This will result in heating, and combined with moist low-levels and steep mid-level lapse rates associated with an EML, CAPE values of 2000-2500 J/kg will develop, with 60 kts of 0-6 km deep layer shear. This high CAPE/high shear parameter space is supportive of a significant severe threat. Models indicate a weak wave at 700mb lifting across the area over the open warm sector during the afternoon hours, ahead of the main upper-level forcing associated with the upper low and the cold front/dry line at the surface. Almost all models show some light QPF developing with this feature, but differ regarding whether there will be any deep convection or just scattered showers. The 3km NAM and a couple runs of the HRRR suggest isolated convection/supercells are possible. This will be at peak heating and the cap is not particularly strong, so it at least seems plausible. All modes of severe weather would be possible with any isolated discrete supercells that do form. Also of note is a well defined fine line on radar that the storms in northeast TX are forming on, which may be indicative of an outflow boundary/bore, which could cause early initiation as it moves eastward. This first wave complicates the timing graphic, resulting in a much broader threat timeframe, with the first wave starting as early as 2 PM. It's also unclear what effect this first wave will have on the second wave, but current thinking is that it won't have much of an effect. The second main/most widespread wave of storms will develop over northern MS/northwest AL as height falls and the mid-level speed max associated with the upper low and low amplitude trough interact with the dry line at the surface. Shear profiles favor a fast-moving broken line of supercells that will race eastward across the area during the late afternoon and evening. Model consensus excluding the GFS now indicates that winds ahead of this line will remain backed in a southerly direction, which is also indicated in the HREF mean winds. This results in greater 0-1km SRH and more favorable critical angles. The line of supercells looks to cross the area during the favorable early evening transition period of increased low-level shear. Therefore, it appears that the threat for tornadoes including the potential for a strong tornado or two across the northern half of Central Alabama has increased. This will ultimately depend on storm scale details and what effects the first wave has. The threat of large hail, including significant hail >2" diameter continues given the fat CAPE profiles, and many SARS significant hail analogs. Isolated hail up to baseball size may be possible. The threat will end by midnight for many, except for southeast and far south-central portions of Central Alabama where it will continue through around 2AM. The enhanced risk area in our local impact graphics remains on track, and lines up well with the >40% neighborhood probability of updraft helicity > 75 m2/s2 in the HREF CAM ensemble. Not everyone will see severe storms today given the scattered nature of the storms, but those that do will see some intense storms. Everyone should remain weather aware. 32/Davis .LONG TERM... Tuesday through Sunday. As the main wave of showers and storms exit the area, the main upper low will swing into the area on Tuesday and slowly work through the area. Scattered light showers will be possible throughout the day Tuesday and into Tuesday night along with cooler temperatures. Overall the consensus of the models clear the rain out around Midnight, before the temperatures can drop into the 30s. Drier air filters into the region on Wednesday and will hang out for several days. Temperatures will be on the cooler side with highs in the 50s and lows in the 30s and 40s. We will need to monitor Wednesday and Thursday morning for possible freezes, but Thursday appears most probable for at least a frost across the northern 2/3rds of the area. Will continue to mention the cold in the HWO for Thursday morning. Temperatures will continue to modify through Friday with highs in the 60s on Thursday and 60s/70s on Friday. Rain will begin to filter back into the region Friday night into Saturday as the next system works closer to the area. There are quite some model inconsistencies right now as the GFS tries to push a front through Saturday night into Sunday and then lift it back north, while the Euro keeps the front draped across the north and never really pushes through. Either way we will will remain on the active side of the weather and will continue to have precipitation chances in through the end of the period. 16 && .AVIATION... 18Z TAF Discussion. Isolated showers and storms now developing this afternoon. This will be the first of two rounds of potentially severe storms to affect Central Alabama this taf cycle. Coverage is not expected to be widespread this afternoon, and have opted for SHRA or SHRA VCTS wording right now. There will be a lull in activity from west to east late this afternoon before a stronger line of storms moves through the area tonight. This line will be severe, but storms along the line will be broken and have again opted for VCTS for now. Behind the line, expect MVFR cigs. Winds will be from the south to southwest this afternoon and evening, possibly gusty at times. If a strong to severe storm passes over or near a terminal, winds will increase significantly for a brief period of time. Generally, behind the line of storms tonight, winds will become southwesterly to westerly. 14 && .FIRE WEATHER... Isolated to scattered showers are possible this morning as a warm front lifts north of the area. Low clouds will be in place across the area, with some patchy fog generally south of a Geiger to Montgomery line. Severe thunderstorms are expected during the late afternoon and evening hours as a line of storms moves through the area from west to east. Light showers are possible Tuesday, before dry conditions arrive by Wednesday. RH values will be elevated the next couple days. Low clouds and patchy fog are possible again on Monday night. There are no fire weather concerns. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 52 60 34 51 33 / 90 40 30 0 0 Anniston 54 64 35 53 33 / 90 40 30 0 0 Birmingham 54 61 37 56 36 / 80 40 20 0 0 Tuscaloosa 52 59 37 60 37 / 70 30 10 0 0 Calera 55 62 37 59 36 / 80 30 20 0 0 Auburn 60 68 38 58 36 / 70 30 20 0 0 Montgomery 58 67 39 62 38 / 60 30 10 0 0 Troy 62 71 41 62 37 / 50 20 10 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Mar 19, 11:38 AM CDT, 3 hours 16 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 1138 AM CDT Mon Mar 19 2018 ALZ011>015-017>050-201945- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 1138 AM CDT Mon Mar 19 2018 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook Through Tonight. Scattered severe storms are possible across all of Central Alabama this afternoon, ahead of an approaching front. The primary threats with these storms are damaging winds, large hail, and tornadoes. A more significant threat of severe storms, including strong tornadoes, is expected late this afternoon and tonight as a front moves through the area. These storms will move from west to east, entering northwest Central Alabama as early as 4PM and exiting southeast Central Alabama as late as 2AM Tuesday morning. The greatest potential for strong tornadoes is north of a line from Sulligent to Birmingham to Anniston. However, tornadoes, large hail, and damaging winds are possible area wide. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Cooler air moving in behind the system will result in the potential for lows at or below freezing across parts of north central Alabama Wednesday night into Thursday morning. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed through early Tuesday morning.
In the hours before
Special weather statement, Mar 19, 2:21 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
221 PM CDT MON MAR 19 2018
ALZ026-027-192000-
Talladega AL-St. Clair AL-
221 PM CDT MON MAR 19 2018
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA AND SOUTH
CENTRAL ST. CLAIR COUNTIES UNTIL 300 PM CDT...
At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over
Coosa Island, or near Pell City, moving east at 35 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Oxford, Talladega, Pell City, Lincoln, Munford, Grant Town, Logan
Martin Lake, Talladega Superspeedway, Honda Manufacturing Of Alabama,
Coosa Island, Talladega Municipal Airport, Country Club Estates, St.
Clair County Airport, Eastaboga, Camp Mac, Jackson Shoals, Jenifer,
Cropwell and Howells Cove.
LAT...LON 3354 8580 3350 8585 3350 8590 3348 8590
3343 8638 3350 8638 3350 8644 3368 8612
3367 8605 3365 8603 3360 8602 3360 8600
3359 8599 3358 8580
TIME...MOT...LOC 1921Z 249DEG 28KT 3348 8632
17/KLAWSLocal storm report, Mar 19, 2:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL 2 ENE SAYRE 33.73N 86.94W
03/19/2018 M1.00 INCH JEFFERSON AL TRAINED SPOTTER
HAIL ONE INCH IN DIAMETER REPORTED BY
SPOTTER.
&&
JHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 5:07 AM CDT | Dense Fog Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more | 4 hr |
| Mar 19, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 36 min |
| Mar 19, 2:21 PM CDT | Special Weather Statement | BMX | Talladega | 39 min |
| Mar 19, 3:21 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 54 min |
| Mar 19, 3:29 PM CDT | Special Weather Statement | BMX | Russell | 31 min |
| Mar 19, 6:09 PM CDT | Severe Thunderstorm Warning | BMX | Marion | 45 min |
| Mar 19, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 20 min |
| Mar 19, 6:56 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 64 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.